Jump to content

Can I take Advil for headache? So afraid of everything since in this group


[Mi...]

Recommended Posts

Hi,

 

So afraid of everything since I joined here . Hearing all of these stories and what doctors don’t understand has got me so worried .

 

** anyway - I have a headache all day - can I take Advil? Tylenol ? And if a cold or something can I take  something like DayQuil ? Or antibiotics if I should ever need - but RIGHT now I have a headache a a little ear ache - help me out on what to take

Link to comment
Share on other sites

I think people sometimes worry too much and stress themselves and others out. As long as you avoid GABA agonists like alcohol and gabapentin and antagonists like Cipro, you should be fine. Some GABA receptor interaction here and there won't do much longterm, even if they make you feel slightly uncomfortable in the short term.

 

Ibuprofen should be fine, I would avoid DayQuil because of the stimulants and NyQuil because of the depressants, most antibiotics are fine, avoid fluroquinolones and others that are centrally acting - I personally had doxycycline and amoxicillin while tapering without major issues other than doxycycline making my tinnitus symptoms a bit worse.

 

 

Link to comment
Share on other sites

I took Tylenol for headaches during my taper. I broke my tailbone and my surgeon suggested ibuprofen. He said that as acetaminophen (Tylenol) does not relieve inflammation and is a rather weak pain reliever, I could take the two together on occasion for the pain in my butt. That made sense.  (At  least he didn't prescribe opiates).

 

Hope this helps.

 

Katz

Link to comment
Share on other sites

EtherealRemnant,  thank you for responding , I am just so worried about doing the wrong thing, I am 2 months free of klonopin after 3years / I guess because I cold turkey basically (detox 5 days ) I read on here it’s worse for me because I didn’t taper.  So I do even know what to do if I was sick. I am suffering with intrusive thoughts 24/7 so hoping it will go away . I don’t even know if someone can actually recover in a 2-3 months? I was hoping for a miracle- don’t see anyone getting healed that quick which is depressing . I hope I am on my way to being recovered because I have to stay positive and hope for the best! Any insight or anything you read would help . I feel as if  I am doomed no matter what because everyone says “I am only 2 months” too soon ??? Really ? So disappointing knowing no one has been better after 2-5 months. I just need answers to when this severe depression or intrusive thoughts will affect me . Sorry I am just upset because I know it’s hard to know —
Link to comment
Share on other sites

Thank you !!  For answering - so if anything take 2 Tylenols —

 

I took Tylenol for headaches during my taper. I broke my tailbone and my surgeon suggested ibuprofen. He said that as acetaminophen (Tylenol) does not relieve inflammation and is a rather weak pain reliever, I could take the two together on occasion for the pain in my butt. That made sense.  (At  least he didn't prescribe opiates).

 

Hope this helps.

 

Katz

Link to comment
Share on other sites

EtherealRemnant,  thank you for responding , I am just so worried about doing the wrong thing, I am 2 months free of klonopin after 3years / I guess because I cold turkey basically (detox 5 days ) I read on here it’s worse for me because I didn’t taper.  So I do even know what to do if I was sick. I am suffering with intrusive thoughts 24/7 so hoping it will go away . I don’t even know if someone can actually recover in a 2-3 months? I was hoping for a miracle- don’t see anyone getting healed that quick which is depressing . I hope I am on my way to being recovered because I have to stay positive and hope for the best! Any insight or anything you read would help . I feel as if  I am doomed no matter what because everyone says “I am only 2 months” too soon ??? Really ? So disappointing knowing no one has been better after 2-5 months. I just need answers to when this severe depression or intrusive thoughts will affect me . Sorry I am just upset because I know it’s hard to know —

 

I think that when you are in the thick of it, sometimes it doesn't seem worth it, but it took me over 4 years to taper and I am not expecting to be healed within even a year. You have to give it time, healing takes as long as it takes. When being ripped off the meds, the damage is more intense but I'm not convinced that long term is that much more severe than tapering and even if it is, it doesn't do anybody any good to dwell on the past. Just stay focused on your present. What's in the past can't be changed and what's in the future is not important, just the here and now is. You can get yourself wrapped up in a serious negative thought cycle if you focus on when you will heal instead of what you are doing in this moment.

Link to comment
Share on other sites

I take Tylenol and Advil as needed and it doesn’t seem to bother me. 

 

Stay positive about your healing.  You have made it this far :thumbsup:  I have ran into people that did it, and recovered pretty quickly, so not everyone suffers….and many heal quicker too.  Just have that positive mindset, it goes a long way.

 

Marie

Link to comment
Share on other sites

I also take Ibuprofen and Tylenol, sometimes together, with no issues.  It makes  a small dent in some of my muscle pain and headaches.  Everyone is different of course. 

Congrats on jumping! Stay positive.  :thumbsup:

Link to comment
Share on other sites

×
×
  • Create New...